Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/38443
Or use following links to share this resource in social networks: Recommend this item
Title О преобразовании двоичных чисел в биномиальные
Authors Borysenko, Oleksii Andriiovych  
Ivanchuk, Oleksii Vasylovych
Keywords біноміальна лічба
биномиальный счёт
binomial account
швидкодія
быстродействие
high-speed performance
біноміальні числа
биномиальные числа
binomial numbers
коди
коды
codes
завадостійкість
помехоустойчивость
interference immunity
Type Article
Date of Issue 2013
URI http://essuir.sumdu.edu.ua/handle/123456789/38443
Publisher Куприенко СВ
License
Citation Борисенко, А.А. О преобразовании двоичных чисел в биномиальные [Текст]/ А.А. Борисенко, А.В. Иванчук // Sworld: Сборник научных трудов. - Том 5. - Одесса: КУПРИЕНКО, 2013 - с. 77-79.
Abstract В статье рассматривается отличающийся простотой и надёжностью метод преобразования двоичных чисел в биномиальные числа, используемые для повышения помехоустойчивости передаваемой информации.
Appears in Collections: Наукові видання (ЕлІТ)

Views

Canada Canada
1
China China
14
France France
3
Germany Germany
4
Russia Russia
1
South Korea South Korea
2
Ukraine Ukraine
118
Unknown Country Unknown Country
22

Downloads

Belarus Belarus
3
China China
3
France France
1
Germany Germany
2
Russia Russia
7
Ukraine Ukraine
182
Unknown Country Unknown Country
22

Files

File Size Format Downloads
Ivanchuk_binomial_account.pdf 288,87 kB Adobe PDF 220

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.